Random Structures & Algorithms

Table of Contents

Volume 56 Issue 1 (January 2020)


Issue Information

Issue information

  • Author:
  • Pub Online: Dec 17, 2019
  • DOI: 10.1002/rsa.20860 (p 1-2)


Thirty years…

  • Author: Michał Karoński
  • Pub Online: Dec 17, 2019
  • DOI: 10.1002/rsa.20898 (p 3-4)

Research Articles

On the weight distribution of random binary linear codes

  • Author: Nati Linial, Jonathan Mosheiff
  • Pub Online: Jul 04, 2019
  • DOI: 10.1002/rsa.20879 (p 5-36)

On connectivity, conductance and bootstrap percolation for a random k‐out, age‐biased graph

  • Author: Hüseyin Acan, Boris Pittel
  • Pub Online: Jun 19, 2019
  • DOI: 10.1002/rsa.20872 (p 37-62)

Nucleation and growth in two dimensions

  • Author: Béla Bollobás, Simon Griffiths, Robert Morris, Leonardo Rolla, Paul Smith
  • Pub Online: Oct 22, 2019
  • DOI: 10.1002/rsa.20888 (p 63-96)

The genus of the Erdős‐Rényi random graph and the fragile genus property

  • Author: Chris Dowden, Mihyun Kang, Michael Krivelevich
  • Pub Online: Jun 11, 2019
  • DOI: 10.1002/rsa.20871 (p 97-121)

Powers of Hamiltonian cycles in randomly augmented graphs

  • Author: Andrzej Dudek, Christian Reiher, Andrzej Ruciński, Mathias Schacht
  • Pub Online: Jun 14, 2019
  • DOI: 10.1002/rsa.20870 (p 122-141)

Finding cliques using few probes

  • Author: Uriel Feige, David Gamarnik, Joe Neeman, Miklós Z. Rácz, Prasad Tetali
  • Pub Online: Oct 22, 2019
  • DOI: 10.1002/rsa.20896 (p 142-153)

A periodic isoperimetric problem related to the unique games conjecture

  • Author: Steven Heilman
  • Pub Online: Jul 24, 2019
  • DOI: 10.1002/rsa.20877 (p 154-168)

Spanning trees in randomly perturbed graphs

  • Author: Felix Joos, Jaehoon Kim
  • Pub Online: Oct 17, 2019
  • DOI: 10.1002/rsa.20886 (p 169-219)

Permutations with fixed pattern densities

  • Author: Richard Kenyon, Daniel Král', Charles Radin, Peter Winkler
  • Pub Online: Jul 31, 2019
  • DOI: 10.1002/rsa.20882 (p 220-250)

A graphon approach to limiting spectral distributions of Wigner‐type matrices

  • Author: Yizhe Zhu
  • Pub Online: Oct 24, 2019
  • DOI: 10.1002/rsa.20894 (p 251-279)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.